# SDR DALA2019052203276

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 50,178 hours, 21,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 3R DOOR STUCK ON OPEN POSITION. CORRECTIVE ACTION:3R DOOR OPEN MECHANISM OUT OF SEQUENCE, REALIGNED DOOR IAW AMM 52-11. (5434536)
